# SDR QXEA0101203

- Difficulty date: July 23, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND LOWER COWL STIFFNER ON TOP DECK HAS CHAGE APPROXIMATELY 27" FORWARD OF AFT END OUTBOARD SIDE. REPAIRED IAW HORIZON AIR EA 2-71-151.
